Alert archive / Florida / Tornado Warnings in 2010

Tornado Warning 15, NWS Melbourne, FL

March 11, 2010Lake County, Volusia County, Florida

NWS Melbourne, FL issued this tornado warning at Mar 11, 2010, 11:42 AM EST for Lake County, Volusia County, Florida. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 11, 2010, 11:42 AM EST (16:42 UTC)
Expired
Mar 11, 2010, 12:30 PM EST
In force
48 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

Counties Lake County, FL, Volusia County, FL

The radar

The Jacksonville radar (KJAX), 142 km from the middle of the area, began a volume at 16:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 11, 10:58 AM ESTTornado WatchSPC9 hr

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 4.7 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2010-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 220 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2010-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 185 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
220 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
614 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
185 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

519 
WFUS52 KMLB 111642
TORMLB
FLC069-127-111730-
/O.NEW.KMLB.TO.W.0015.100311T1642Z-100311T1730Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
1142 AM EST THU MAR 11 2010

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH LAKE COUNTY IN FLORIDA...
  NORTH VOLUSIA COUNTY IN FLORIDA...
  THIS INCLUDES THE CITIES OF...DAYTONA...PORT ORANGE...
  PIERSON...ORMOND BEACH...HOLLY HILL...DE LEON SPRINGS...
  DELAND...AND BARBERVILLE...

* UNTIL 1230 PM EST.

* AT 1140 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR LAKE
  GEORGE...OR 6 MILES NORTHWEST OF PIERSON...MOVING NORTHEAST AT 30
  MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STRONG BUILDING ON
THE LOWEST FLOOR...IN AN INTERIOR ROOM SUCH AS A BATHROOM OR CLOSET.
KEEP AWAY FROM WINDOWS. GET UNDER A WORKBENCH OR OTHER PIECE OF
STURDY FURNITURE. USE BLANKETS OR PILLOWS TO COVER YOUR BODY.

EVACUATE MOBILE HOMES OR VEHICLES FOR MORE SUBSTANTIAL SHELTER. IF NO
SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS. ABANDON YOUR VEHICLE IF THE
TORNADO IS NEARBY.

&&

LAT...LON 2925 8100 2915 8096 2905 8089 2902 8166
      2905 8166 2906 8164 2929 8165 2932 8168
      2935 8162 2938 8145 2940 8142 2927 8140
      2927 8116 2941 8116 2943 8109
TIME...MOT...LOC 1639Z 245DEG 26KT 2928 8154

$$

DWS
2 follow-up statements
698 
WWUS52 KMLB 111708
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1208 PM EST THU MAR 11 2010

FLC069-111711-
/O.CAN.KMLB.TO.W.0015.000000T0000Z-100311T1730Z/
LAKE-
1208 PM EST THU MAR 11 2010

...THE TORNADO WARNING FOR NORTH LAKE COUNTY IS CANCELLED...

THE SEVERE STORM HAS PUSHED CLEAR OF NORTH LAKE COUNTY AND IS NO 
LONGER AN IMMEDIATE THREAT. HOWEVER...RESIDENTS OF LAKE COUNTY 
SHOULD REMAIN ALERT TODAY...ESPECIALLY SINCE STRONG STORMS WERE NOW 
MOVING ONSHORE THE WEST COAST NEAR CITRUS COUNTY. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST THURSDAY EVENING 
FOR EAST CENTRAL FLORIDA.

LAT...LON 2925 8100 2915 8096 2905 8090 2903 8139
      2916 8152 2917 8151 2919 8154 2935 8162
      2938 8145 2940 8142 2927 8140 2927 8116
      2941 8116 2943 8109
TIME...MOT...LOC 1701Z 245DEG 26KT 2935 8137

$$

FLC127-111730-
/O.CON.KMLB.TO.W.0015.000000T0000Z-100311T1730Z/
VOLUSIA-
1208 PM EST THU MAR 11 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 PM EST FOR NORTH
VOLUSIA COUNTY...

AT 1157 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM STILL CAPABLE OF PRODUCING A BRIEF 
TORNADO. THE STORM WAS LOCATED NEAR BAKERSTOWN AND PIERSON...MOVING 
NORTHEAST AT 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST THURSDAY EVENING
FOR EAST CENTRAL FLORIDA.

&&

LAT...LON 2925 8100 2915 8096 2905 8090 2903 8139
      2916 8152 2917 8151 2919 8154 2935 8162
      2938 8145 2940 8142 2927 8140 2927 8116
      2941 8116 2943 8109
TIME...MOT...LOC 1701Z 245DEG 26KT 2935 8137

$$

DWS
404 
WWUS52 KMLB 111731
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1231 PM EST THU MAR 11 2010

FLC127-111741-
/O.EXP.KMLB.TO.W.0015.000000T0000Z-100311T1730Z/
VOLUSIA-
1231 PM EST THU MAR 11 2010

...THE TORNADO WARNING FOR NORTHERN VOLUSIA COUNTY HAS EXPIRED...

SEVERE STORM THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO 
LONGER APPEARED CAPABLE OF PRODUCING TORNADOES OR OTHER SEVERE 
WEATHER...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER...
HEAVY RAIN AND DANGEROUS LIGHTNING STRIKES WILL CONTINUE.

LAT...LON 2925 8100 2915 8096 2905 8090 2903 8139
      2916 8152 2917 8151 2919 8154 2935 8162
      2938 8145 2940 8142 2927 8140 2927 8116
      2941 8116 2943 8109
TIME...MOT...LOC 1708Z 245DEG 26KT 2937 8132

$$



CRISTALDI

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this tornado warning went out at Mar 11, 10:25 AM EST, 1 hour 17 minutes earlier.

Area forecast discussion, Mar 11, 10:25 AM EST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1025 AM EST THU MAR 11 2010

.DISCUSSION...
MORNING SOUNDINGS SHOW THE CENTRAL FL PENINSULA UNDER A HIGH
SHEAR/LOW CAPE STORM ENVIRONMENT THIS MORNING...DEEP MOISTURE
BUILDING IN FROM THE N WITH KTAE/KJAX SOUNDINGS FULLY SATURATED.
STRONG LOW LVL ENVIRONMENTAL INFLOW WITH SE SFC WINDS GUSTING TO
25-30MPH.

NMRS SHRAS/ISOLD TSRAS OVER THE NRN/CENTRAL CWA AHEAD OF FRONTAL
TROF PUSHING INTO THE WRN GOMEX.  CONDITIONS EXPECTED TO DETERIORATE
FURTHER THIS AFTN AS STRONG DIRECTIONAL AND SPEED SHEAR AHEAD OF THE
TROF PUSHES ACRS THE FL PENINSULA.  WIDESPREAD SHRAS AND SCT TSRAS
WITH POTENTIAL FOR STRONG/DAMAGING WINDS...RAPID STORM DEVELOPMENT
PSBL.

CHANGES TO THE ZONES MAINLY TO REFRESH WORDING...HWO UPDATE PENDING
AS WELL.

&&

.AVIATION...
THRU 11/18Z...PREVAILING CIGS BTWN FL040-050 WITH NMRS MVFR
SHRAS/ISOLD IFR +SHRAS...OCNL SFC WND G25KTS. BTWN 11/18Z-12/06Z...
PREVAILING CIGS BLO FL020 WITH WDSPRD MVFR SHRAS/SCT IFR TSRAS...
OCNL SFC WND G20KTS.  BTWN 12/06Z-12/12Z PREVAILING CIGS BTWN
FL020-030 WITH SCT MVFR SHRAS/ISOLD IFR +SHRAS.

&&

.MARINE...
TIGHT PGRAD OVER THE LCL ATLC AHEAD OF A FRONTAL TROF OVER THE WRN
GOMEX.  SCA CONDITIONS AT ALL LCL BUOYS WITH SRLY WINDS 20-25KTS...
SEAS 4-6FT WITH 5-6SEC PDS.  WINDS EXPECTED TO WEAKEN AND VEER TO
THE SW OVERNIGHT...THEN TO THE NW BY DAYBREAK AS THE FRONT PUSHES
THRU THE PENINSULA.  WDSPRD SHRAS WITH SCT TSRAS THRU FRI.

FPR SCRIPPS BUOY MEASURING 6FT SEAS WITHIN 4NM OF THE COAST...
BUOY009 OVER 7FT.  WITH SUCH POOR PREVAILING CONDITIONS...WILL
EXPAND THE SCA TO INCLUDE ALL NEARSHORE COASTAL WATERS AND EXTEND
EXPIRATION TIME THRU 10PM THIS EVENING.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR WATERS FROM
     FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
     OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO
     60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM/AVIATION...BRAGAW
LONG TERM....CRISTALDI
Hazardous weather outlook, Mar 11, 11:41 AM EST, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1141 AM EST THU MAR 11 2010

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-120445-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1141 AM EST THU MAR 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...THUNDERSTORM IMPACT...
A MOIST AND UNSTABLE AIRMASS OVER FLORIDA WILL ALLOW WIDESPREAD
SHOWERS AND SCATTERED THUNDERSTORMS TO DEVELOP THROUGH THIS
EVENING. WIND PROFILES OVER THE AREA INDICATE SUFFICIENT LOW
LEVEL WIND SHEAR TO PRODUCE ROTATING STORMS THAT WILL BE CAPABLE
OF PRODUCING TORNADOES. MID AND UPPER LEVEL SUPPORT ALSO WILL AID
IN PRODUCING STRONG TO SEVERE STORMS WITH LARGE HAIL AND
DAMAGING WINDS.

A TORNADO WATCH IS IN EFFECT FOR ALL OF EAST CENTRAL FLORIDA
THROUGH 6:00 PM THIS EVENING.

...FLOOD IMPACT...
ALTHOUGH STORMS TODAY WILL MOVE NORTHEAST AT 30 TO 35 MPH...
INDIVIDUAL CELLS MAY TRAIN REPEATEDLY OVER ANY GIVEN LOCATION.
HEAVY SHORT TERM RAINFALL MAY RESULT THAT WOULD ALLOW WATER TO
POND ON STREETS...IN LOW LYING AREAS...AND THE LOW SPOTS
UNDERNEATH BRIDGES.

...MARINE THUNDERSTORM GUST IMPACT...
STRONG OFFSHORE MOVING THUNDERSTORMS OVER THE COASTAL WATERS WILL
BE CAPABLE OF PRODUCING WIND GUSTS TO 35 KNOTS.

...WATERSPOUT IMPACT...
STRONGER STORMS MAY PRODUCE FUNNEL CLOUDS AND WATER SPOUTS OVER
THE COASTAL WATERS. STORM MOVEMENT WILL BE TO THE NORTHEAST AROUND
30 KNOTS.

...WIND AND SEA IMPACT...
A MODERATE TO FRESH SOUTHERLY BREEZE WILL PRODUCE VERY ROUGH...
SHORT PERIOD SEAS OVER THE OPEN ATLANTIC TODAY. SEAS HEIGHTS OF 5
TO 7 FEET NEARSHORE AND 6 TO 8 FEET OFFSHORE CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
A LARGE AREA OF SHOWERS AND STORMS IS EXPECTED TO OVERSPREAD THE
AREA ON FRIDAY. SOME STORMS COULD BE STRONG TO SEVERE AND MORE
WIDESPREAD HEAVY RAIN IS EXPECTED.

GUSTY WEST WINDS WILL USHER IN DRIER AIR BEHIND A COLD FRONT EARLY
SATURDAY. MARGINALLY HAZARDOUS BOATING CONDITIONS WILL OCCUR IN
THE OPEN ATLANTIC OVER THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE WEATHER. FORMAL ACTIVATION MAY BE
NEEDED.

BRAGAW

In the hours before

Special weather statement, Mar 11, 10:09 AM EST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1009 AM EST THU MAR 11 2010

FLZ041-044>046-053-141-144-147-111630-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN BREVARD
COUNTY-NORTHERN LAKE COUNTY-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE
COUNTY-
1009 AM EST THU MAR 11 2010

...INCREASINGLY STRONG THUNDERSTORMS TO AFFECT NORTHERN BREVARD
COUNTY...LAKE COUNTY...ORANGE COUNTY...NORTHERN OSCEOLA
COUNTY...SEMINOLE COUNTY...AND VOLUSIA COUNTY THROUGHOUT THIS
MORNING...

AT 10 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL STORMS GROWING IN INTENSITY OVER THE NORTHERN FORECAST
AREA...ESPECIALLY FROM NEAR ZELLWOOD AND ORLANDO...TO DELAND AND
BARBERVILLE...TO NEAR ORMOND...MOVING NORTHEAST AT 45 MPH. OTHERS
MAY AFFECT LOCATIONS NEAR SANFORD AND TITUSILLE.

ALSO...A SEVERE STORM HAS BEEN INDICATED OVER MARION COUNTY HAVING
THE POTENTIAL TO PRODUCE A TORNADO. A SIMILAR THREAT WILL GROW SOUTH
AND EASTWARD TO BECOME A SIGNIFICANT CONCERN FOR THE MENTIONED AREAS.

PLEASE LISTEN CLOSELY FOR POSSIBLE WARNINGS AND BE READY TO ACT
QUICKLY GIVEN THAT BOTH STORM GROWTH AND MOVEMENT ARE LIKELY TO BE
VERY FAST.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HOWEVER...THE
CHANCE FOR A TORNADO IS ALSO A REAL CONCERN. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.

DWS
Special weather statement, Mar 11, 11:33 AM EST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1133 AM EST THU MAR 11 2010

FLZ045-046-053-141-147-111730-
COASTAL VOLUSIA COUNTY-NORTHERN BREVARD
COUNTY-ORANGE-OSCEOLA-SEMINOLE-
1133 AM EST THU MAR 11 2010

...STRONG FAST MOVING STORMS OVER SOUTH CENTRAL ORANGE AND NORTHERN
OSCEOLA COUNTIES WILL MOVE ACROSS EASTERN ORANGE AND SEMINOLE COUNTIES
...THEN INTO SOUTHERN VOLUSIA AND NORTHERN BREVARD COUNTIES...

AT 1128 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG STORMS FROM ORLANDO INTERNATIONAL AIRPORT TO 8 MILES
SOUTHEAST OF LAKE MARY JANE...MOVING NORTHEAST AT 40 MPH.

LOCATIONS IN THE PATH OF THIS STRONG STORM INCLUDE WEDGEFIELD...
UNIVERSITY PARK...BITHLO...CHRISTMAS...OVIEDO...CHULUOTA...OAK
HILL AND MIMS.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.

CRISTALDI
Local storm report, Mar 11, 11:37 AM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1137 AM EST THU MAR 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 AM     FUNNEL CLOUD     DAYTONA BEACH           29.21N 81.03W
03/11/2010                   VOLUSIA            FL   ASOS

            MULTIPLE FUNNEL CLOUDS SIGHTED 2SW OF DAYTONA BEACH ASOS.

&&

JRC

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 10:45 AM ESTSpecial Marine WarningMLB90 min
Mar 11, 10:59 AM ESTTornado WarningMLBLake, Volusia46 min
Mar 11, 12:01 PM ESTSpecial Marine WarningMLB59 min
Mar 11, 12:33 PM ESTSevere Thunderstorm WarningMLBLake, Orange57 min
Mar 11, 1:10 PM ESTSpecial Marine WarningMLB3 hr
Mar 11, 1:22 PM ESTAreal Flood AdvisoryMLBLake, Orange, Seminole, Volusia113 min
Mar 11, 1:27 PM ESTSevere Thunderstorm WarningMLBLake, Orange, Seminole, Volusia63 min
Mar 11, 2:16 PM ESTSevere Thunderstorm WarningMLBMartin, Saint Lucie44 min
Mar 11, 2:35 PM ESTSevere Thunderstorm WarningMLBMartin55 min
Mar 11, 2:35 PM ESTTornado WarningMLBSaint Lucie25 min
Mar 11, 2:38 PM ESTSpecial Marine WarningMLB52 min
Mar 11, 2:38 PM ESTTornado WarningMLBBrevard, Seminole, Volusia37 min
Mar 11, 2:42 PM ESTSevere Thunderstorm WarningMLBOsceola63 min
Mar 11, 2:48 PM ESTTornado WarningMLBIndian River, Okeechobee, Osceola42 min
Mar 11, 3:01 PM ESTSevere Thunderstorm WarningMLBLake, Orange, Seminole, Volusia44 min
Mar 11, 3:09 PM ESTTornado WarningMLBBrevard, Indian River, Osceola36 min
Mar 11, 3:13 PM ESTAreal Flood AdvisoryMLBBrevard, Lake, Orange, Seminole, Volusia2 hr
Mar 11, 3:18 PM ESTSpecial Marine WarningMLB117 min
Mar 11, 3:18 PM ESTTornado WarningMLBMartin42 min
Mar 11, 3:48 PM ESTTornado WarningMLBBrevard, Indian River27 min
Mar 11, 4:26 PM ESTTornado WarningMLBIndian River, Okeechobee49 min
Mar 11, 4:41 PM ESTAreal Flood AdvisoryMLBBrevard, Indian River, Osceola109 min
Mar 11, 4:52 PM ESTSevere Thunderstorm WarningMLBOsceola53 min
Mar 11, 4:58 PM ESTTornado WarningMLBIndian River20 min
Mar 11, 5:10 PM ESTSpecial Marine WarningMLB2 hr
Mar 11, 5:35 PM ESTTornado WarningMLBBrevard, Osceola27 min
Mar 11, 6:30 PM ESTAreal Flood AdvisoryMLBBrevard, Indian River, Osceola2 hr

Nearby

Tornado Warnings in Florida, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.